# SDR AALA20040367

- Difficulty date: February 20, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Cracked
- Location: Aileron Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - RIGHT HAND INBOARD AILERON HINGE FITTING HAS A TIME LIMITED REPAIR INSTALLED AT WING STATION 467.  CRACK LENGTH INITIALLY MEASURED AT 1.24 INCHES.  FINAL MEASUREMENT AT 1.70 INCHES.  REMOVED TIME LIMITED REPAIR (STRAP) AND REPLACED WITH PERMANENT REPAIR (CLIP).  REPAIR ANGLE CLIP FABRICATED OUT OF 7075-T6 AND FASTENED TO AILERON RIB TO PROVIDE A SUPPORT FOR FIXED TRAILING EDGE PANEL STIFFENER PER MRB 767-2560 DATED 2/18/04.
